# SDR SWAA2021042737604

- Difficulty date: December 18, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCK DAMAGE IN NOSE LANDING GEAR COMPARTMENT UPPER SURFACE BETWEEN STA 269.5 - 294.5; LBL 7-12 (MARKED). W.L 192 28824C 12/10/20 CORROSION COMMON TO ROCK DAMAGE 56763C 12/30/20 / UPON FURTHER INVESTIGATION; FOUND ROCK DAMAGE ON NOSE GEAR COMPARTMENT UPPER SURFACE TO BE CORROSION FROM UPPER SURFACE OF THE WEB. INSP 44 12/19/20 REPAIRED NWW AFT TOP PNL B.S 259 - .B.S 294.5 LBL16 - RBL16 W.L 192 IAW EA 20-153-02603 REV IR AND ATS ER 20-03732 REV IR
